# SDR 95ZZZX1289

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam Assy
- Part number: 104001667
- Condition: Cracked
- Location: Main Body
- Component: Bendix, D4RN2021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS OVERHAULED AND IMPULSE COUPLING WAS THE NEW SNAP RING TYPE AS SPECIFIED IN TCM MSB NR 645.  MAG WAS INSTALLED ON ENGINE.  ENGINE FIRED SEVERAL TIMES, BUT DID NOT START.  THEN ENGINE WOULD NOT FIRE AT ALL.  NO IMPULSE CLICKING NOISE WAS NOTED.  MAG WAS REMOVED.  IMPULSE FLYWEIGHTS SEEMED TO NOT BE ENGAGING THE STOP PINS.  COUPLING REMOVED AND IT FELL APART IN 2 PIECES IN HAND.  BROKEN-THROUGH TAPER.  ANOTHER CRACK IN TAPER WAS NOTED.  INSTALLATION OF COUPLING WAS PERFORMED IAW TCM SB NR 639.
